# SDR ASAA2024072551936

- Difficulty date: July 25, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIRS FOR THE DISCREPANCIES LISTED ON THE ATTACHED AAR MIG-85A (S) FOR ASA WALK ITEMS. (REF MULTI STEP 8 - CABIN EMERGENCY CEILING LIGHTS INOP AT THE FOLLOWING LOCATIONS: 17FED, 19FED, AND 23FED) GROUNDED - YES. ALL DISCREPANCIES LISTED ON ATTACHED AAR MIG-85A'S WERE CORRECTED. (REF MULTI STEP 8 - REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY, OP-CHECK GOOD IAW B737-900 ER AMM 33-51-06-960-805) (S/N 21894)
